# SDR CA190409004

- Difficulty date: April 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 59,192 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Hose
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) HYD G RSVR LO LVL ECAM DURING CLIMB THROUGH - 5000  LEAK NOTED IN INBOARD LOCKSTAY ACTUATOR HOSE. REMOVED AND REPLACED BOTH LOCKSTAY ACTUATOR HOSES IAW AMM TASK 32-11-22-400-001-A AND LEAK CHECK ACCOMPLISHED IAW AMM TASK 32-31-00-720-007-A VIA FUNCTIONAL CHECK. REF ABOVE OPERATIONAL CHECK NORMAL (TC# 20190409004)
